Prikladnaya Diskretnaya Matematika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Prikl. Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Prikl. Diskr. Mat., 2013, Number 2(20), Pages 71–77 (Mi pdm409)  

This article is cited in 2 scientific papers (total in 2 papers)

Computational Methods in Discrete Mathematics

A formula for the number of combinations with constrained repetitions and its application

V. V. Gotsulenko

Institute for Technical Thermal Physics, National Academy of Sciences of Ukraine, Kiev, Ukraine

Abstract: Various generalizations of the concept of combination with repetitions are obtained. Formulas for the calculation of the considered combinatorial numbers are found, and various problems that are solved with their application are considered.

Keywords: combinations with constrained repetitions, Diophantine equations, formal polynomial, generating functions, multisets.

Full text: PDF file (519 kB)
References: PDF file   HTML file
UDC: 519.1

Citation: V. V. Gotsulenko, “A formula for the number of combinations with constrained repetitions and its application”, Prikl. Diskr. Mat., 2013, no. 2(20), 71–77

Citation in format AMSBIB
\Bibitem{Got13}
\by V.~V.~Gotsulenko
\paper A formula for the number of combinations with constrained repetitions and its application
\jour Prikl. Diskr. Mat.
\yr 2013
\issue 2(20)
\pages 71--77
\mathnet{http://mi.mathnet.ru/pdm409}


Linking options:
  • http://mi.mathnet.ru/eng/pdm409
  • http://mi.mathnet.ru/eng/pdm/y2013/i2/p71

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Gotsulenko, “Kombinatornye chisla dlya podscheta razbienii konechnykh multimnozhestv”, PDM, 2013, no. 4(22), 67–72  mathnet
    2. V. V. Gotsulenko, “Formalizatsiya kombinatornykh chisel v terminakh tselochislennykh reshenii sistem lineinykh diofantovykh uravnenii”, PDM. Prilozhenie, 2014, no. 7, 157–160  mathnet
  • Прикладная дискретная математика
    Number of views:
    This page:641
    Full text:440
    References:29

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021